# SDR DALA2020031701911

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 78,513 hours, 25,227 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5637 L AFT ENTRY DOOR EICAS MESSAGE. CORRECTIVE ACTION: FOUND PROXIMITY SWITCH OUT OF ADJUSTMENT. ADJUSTED PER B757 AMM 52-71. OPS CHECK GOOD. (1524175)
